Trattamento con Valproato di sodio ed effetti indesiderati nefrologici

Translated title of the contribution: Antiepileptic therapy with Valproic acid and renal adverse effects

C. Zucca, L. Radice, A. Bettinelli

Research output: Contribution to journalArticlepeer-review

Abstract

We report four disabled patients with symptomatic epilepsies who were treated with VPA from the age of 5 months, 3, 5 and 5 years respectively and who developed multiple defects of the proximal renal tubules. Fanconi syndrome appears to be a rare but severe consequence of VPA therapy. Therefore patients, especially children with neurological impairments, should be checked for the possible development of VPA induced Fanconi syndrome.

Translated title of the contributionAntiepileptic therapy with Valproic acid and renal adverse effects
Original languageItalian
Pages (from-to)187-188
Number of pages2
JournalBollettino - Lega Italiana contro l'Epilessia
Issue number125-126
Publication statusPublished - Jul 2004

ASJC Scopus subject areas

  • Clinical Neurology

Fingerprint Dive into the research topics of 'Antiepileptic therapy with Valproic acid and renal adverse effects'. Together they form a unique fingerprint.

Cite this